# SDR N6WA2025020504

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N575GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10260
- Aircraft time: 34,985 hours, 27,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERAL STRAP AT FS280 AT  AT STR27 TO STR26R IS CORRODED.  REPAIRED CIRCUMFERALSTRAP AT FS280 AT STR27 TO STG26R IAW STS EA 109-2025-005 AND GOJET EO C550-53MR -051-0.
